# SDR IXXA06RNG032S

- Difficulty date: April 19, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N823BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46064
- Aircraft time: 88,960 hours, 36,512 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Part time: 88,960 hours, 36,512 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK AN IMPROPER REPAIR AT PASSENGER WINDOW STATION 1310 LONGERON 16 RIGHT.  IMPROPER REPAIR WAS REMOVED AND REPAIR DOUBLER WAS FABRICATED & INSTALLED IAW EWO ATI 53-059 AND SRM 53-2-0 FIGURE 22A.  THIS REPAIR CONSTITUTES A MAJOR REPAIR.
